# SDR AU980407

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P2
- Engine: Pwa PT6A34
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3026812
- Condition: Separated
- Location: Turbine Section
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE POWER TURBINE BLADE SEPARATED APPROXIMATELY 12.7MM (0.5 INCH) FROM THE BLADE ROOT.  ECONDARY DAMAGE TO OTHER BLADES AND EXHAUST DUCT ASSEMBLY.
